# SDR UIEA201805250949

- Difficulty date: May 19, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,287 hours, 19,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EMANATED FROM THE A/C PACKS.  PERFORMED AN OPS CHECK IAW AMM 21-63-01,  SYSTEM TESTED OK.   COULD NOT DUPLICATE THE ODOR.
